# SDR ASAA12510996

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,530 hours, 6,398 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE EGT HDM CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER AND MARGIN LOSS.  INDICATION ERRORS STILL SUSPECT.  PERFORMED TASK 77 21 01 200 801 F00. T49.5 PROBE AND EGT SYSTEM INSP STEP 1.  FOUND CJ10 CONNECTOR DP1011 TO S3 IS AT HIGH RES (23 OHMS).  REPLACED DP1011 WIRE HARNESS FOR NR 2 ENG (FOR EGT SENSORS NR 3 & NR 4).  ACCOMP EEC TEST, TEST PASS NO FAULTS.  REF. M/M 27 81 00 040 801 77 21 01 400 801 & 73 21 00700 804.
